Visual system side effects caused by parasympathetic dysfunction after botulinum toxin type B injections
Article first published online: 1 APR 2005
Copyright © 2005 Movement Disorder Society
Volume 20, Issue 7, pages 877–880, July 2005
How to Cite
Dubow, J., Kim, A., Leikin, J., Cumpston, K., Bryant, S. and Rezak, M. (2005), Visual system side effects caused by parasympathetic dysfunction after botulinum toxin type B injections. Mov. Disord., 20: 877–880. doi: 10.1002/mds.20466
- Issue published online: 5 JUL 2005
- Article first published online: 1 APR 2005
- Manuscript Accepted: 15 NOV 2004
- Manuscript Revised: 25 AUG 2004
- Manuscript Received: 11 JUN 2004
Options for accessing this content:
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!
Patients and/or caregivers may access this content for use in relation to their own personal healthcare or that of a family member only. Terms and conditions will apply.